# SDR TRAX200600858

- Difficulty date: October 12, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N630AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 336
- Aircraft time: 29,397 hours, 33,127 cycles
- Engine: Pwa PW127
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Door
- Condition: Corroded
- Location: E/E Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AVIONICS COMPARTMENT DOOR CORRODED.  CORROSION ON AFT AVIONICS COMPARTMENT DOOR REMOVED AS PER SRM 51-21-42 AND FOUND WITH IN LIMITS IAW SRM 52-81-00. MATERIAL THICKNIESS0.063  MATERIAL REMOVED0.004  WITHIN LIMITS AS PER SRM 52-81-00 . REPAIR DETERMINED NOT TO BE A MAJOR REPAIR IAW SF 663 AND FAR 43 APPENDIX A. REPAIR ACCOMPLISHED IAW WITH SRM 51-21-42  (CLOSED 11/02/06)
